# SDR DL76G081436

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 33,832 hours, 11,523 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 30 ATB TO JFK DUE TO CTR SYS HYD QTY LOSING FLUID.  FOUND NR 10 SPOILER PCA PLUS LEADING REF IPC FOR SPOILER P ITEM 425.  REMOVED AND REPLACED DAMAGED O-RING PER AMM.  OPS 2 LEAK CHK OK.  ACFT RETURNED TO NML CONFIG ACFT OK FOR SERVICE.  CTR HYDS SVCD T FULL.
